# SDR DALA12016433165

- Difficulty date: December 15, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 25,940 hours, 13,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND RT EPSU FAULTING DURING EMERGENCY LIGHTS TEST.  R & R BATTERY PACK AND POWER SUPPLY UNIT BELOW RT EMERGENCY EXIT HATCH IAW AMM 33-51.  OK FOR SERVICE.  OPS CHECK GOOD.
